Stochastic integral of Hitsuda–Skorokhod type on the extended Fock space

  • N. A. Kachanovskii
  • V. A. Tesko

Abstract

We review some recent results related to stochastic integrals of the Hitsuda–Skorokhod type acting on the extended Fock space and its riggings.
Published
25.06.2009
How to Cite
KachanovskiiN. A., and TeskoV. A. “Stochastic Integral of Hitsuda–Skorokhod Type on the Extended Fock Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 6, June 2009, pp. 733-64, http://umj.imath.kiev.ua/index.php/umj/article/view/3056.
Section
Research articles